| Model Number |
37612 |
| Medical Device Problem Codes |
Battery Problem (2885); Communication or Transmission Problem (2896); Electromagnetic Compatibility Problem (2927)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that for the past few months the patient noticed that the implantable neurostimulator (ins) batteries didn't seem to hold a charge as long.The patient's managing healthcare provider (hcp) told the patient that the ins batteries might not be holding a charge as long because they will be due for replacement by the end of the year.The patient also noticed that the wireless recharger (wr) seemed to have more difficulty finding the ins batteries and maintaining a connection with them.The caller lived out of state so they were unable to troubleshoot, but they said they would have the patient's friend call back when they are with the patient to troubleshoot the coupling issue.Patient rep called regarding the same issue and mentioned previously reported information.Caller added that they make sure that the bullseye on the wr was aligned with the patient's implant when they charged, and that the flooring in the patient's bedroom was magnetized.During the call, agent reviewed general device use, emi/magnets compatibility information and therapy information, then walked caller through connecting to the patient's implant to check the implant's battery.Caller confirmed that both implants had 50% charge left, but then stated that they weren't able to take note of the percentage of the implant battery when they started charging.Agent redirected the caller to the patient's hcp to further address the issue.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.